# SDR C2XA01TY099

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 3,319 hours, 3,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 13500400017
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, STRINGER 19L BETWEEN FRAMES 52 AND 53 WAS FOUND TO BE CHAFED.  MAINTENANCE ACCOMPLISHED THE BLEND OUT REPAIR IAW EMB GST 2412/01, THE REPAIR WAS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
